# SDR CALA9700021

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 INCH CRACK AT FASTENER HOLE OF NR 2 PYLON WING FRONT SPAR VERTICAL WEB AT INBOARD NACELLE RIB POST ATTACH AREA, WS 688.  THE FRONT SPAR VERTICAL WEB WAS REPAIRED PER BOEING DRAWING 112U8040, FCD 5710-01758 AND SRM 51-10-01.
